# SDR RAIA201601120002

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 28,020 hours, 25,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 LT FWD, WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT, IS INOPERATIVE.  R & R THE NR 3 LT FWD WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT.  OPS CHECK GOOD.
